Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 42, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 6, 2015, 10:58 PM CDT for Clay County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2015, 10:58 PM CDT (03:58 UTC)
- Expired
- May 6, 2015, 11:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Clay County, TX
The radar
The Altus AFB radar (KFDR), 108 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 8:51 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1584 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
689
WFUS54 KOUN 070359
TOROUN
TXC077-070430-
/O.NEW.KOUN.TO.W.0042.150507T0358Z-150507T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1058 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CLAY COUNTY IN NORTHERN TEXAS...
* UNTIL 1130 PM CDT
* AT 1058 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES SOUTHEAST OF BLUEGROVE...MOVING
NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
BELLEVUE...BLUEGROVE...BUFFALO SPRINGS...VASHTI AND JOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3363 9833 3370 9827 3389 9798 3350 9798
3348 9826
TIME...MOT...LOC 0358Z 244DEG 21KT 3364 9814
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$2 follow-up statements
092
WWUS54 KOUN 070415
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1115 PM CDT WED MAY 6 2015
TXC077-070430-
/O.CON.KOUN.TO.W.0042.000000T0000Z-150507T0430Z/
CLAY TX-
1115 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN CLAY COUNTY...
AT 1114 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES NORTH OF BELLEVUE...MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BELLEVUE.
LAT...LON 3370 9818 3377 9816 3389 9798 3365 9798
3361 9812
TIME...MOT...LOC 0414Z 232DEG 25KT 3372 9805
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
KURTZ118
WWUS54 KOUN 070428
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1128 PM CDT WED MAY 6 2015
TXC077-070438-
/O.EXP.KOUN.TO.W.0042.000000T0000Z-150507T0430Z/
CLAY TX-
1128 PM CDT WED MAY 6 2015
...THE TORNADO WARNING FOR SOUTHEASTERN CLAY COUNTY WILL EXPIRE AT
1130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3370 9818 3377 9816 3389 9798 3365 9798
3361 9812
TIME...MOT...LOC 0425Z 244DEG 21KT 3372 9805
$$
KURTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 7:00 PM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, May 6, 7:00 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 700 PM CDT WED MAY 6 2015 .DISCUSSION... THE 00Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... 00Z TAFS WERE DELAYED SLIGHTLY BY SOFTWARE ISSUES. CONFIDENCE IN TIMING OF WEATHER ELEMENTS REMAINS POOR BEYOND A FEW HOURS. SCATTERED STRONG/SEVERE TSRA WILL CONTINUE THIS EVENING...POSSIBLY AFFECTING KOKC...KSPS WITHIN THE NEXT FEW HOURS. TSRA MAY CONTINUE OFF AND ON ALL NIGHT...BUT PREDICTABILITY DOES NOT WARRANT INCLUSION IN TAFS. MODELS CONTINUE TO INSIST ON LOW MVFR OR IFR CEILINGS TOMORROW MORNING...WHICH SEEMS POSSIBLE WITH THE EFFECTS OF THE STORMS. DIURNAL LIFTING OF THE CEILINGS MAY BE SLOWER TOMORROW THAN TODAY...DELAYING THE ONSET OF VFR OR MVFR CONDITIONS. THERE IS A NEARLY EQUAL CHANCE OF TSRA EVERYWHERE DURING THE ENTIRE DAY TOMORROW...BUT HAVE LIMITED MENTION IN TAFS TO THE MOST CLIMATOLOGICALLY FAVORED TIMES. CMS && .PREV DISCUSSION... /ISSUED 327 PM CDT WED MAY 6 2015/ DISCUSSION... A FEW SEVERE STORMS HAVE ALREADY DEVELOPED IN THE MINIMALLY-CAPPED UNSTABLE/HIGH-SHEAR ATMOSPHERE THAT IS OVER MUCH OF OUR FORECAST AREA. WE EXPECT A FEW SEVERE STORMS TO CONTINUE THROUGH THE EVENING....MAINLY IN THE FORM OF ISOLATED SUPERCELLS. UNLIKE LAST NIGHT...NO ORGANIZED REGION OF HEAVY RAIN IS EXPECTED TONIGHT. SOME STORMS MAY PERSIST PAST MIDNIGHT...BUT THEY WILL LIKELY REMAIN SCATTERED...AND NOT AN ORGANIZED COMPLEX. THE CHANCE FOR RAIN...INCLUDING STRONG/SEVERE STORMS...WILL PERSIST THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. THERE IS VERY LITTLE CHANGE TO PREVIOUS THINKING ABOUT EACH DAY...WITH A LOWER RISK OF SEVERE WEATHER ON THURSDAY...SOMEWHAT HIGHER ON FRIDAY...MUCH HIGHER ON SATURDAY...AND DIMINISHING FROM WEST TO EAST ON SUNDAY. EARLY NEXT WEEK SHOULD BE A COOL AND QUIET PERIOD...FOR A COUPLE OF DAYS...AT LEAST. MOISTURE AND RAIN CHANCES RISE AGAIN MIDWEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 77 64 79 / 50 50 60 50 HOBART OK 62 77 64 79 / 50 50 60 50 WICHITA FALLS TX 64 79 66 79 / 60 50 50 50 GAGE OK 62 80 59 80 / 20 40 60 50 PONCA CITY OK 66 79 63 80 / 40 40 70 50 DURANT OK 65 79 67 80 / 40 40 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 17/26/23
Hazardous weather outlook, May 6, 10:47 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1047 PM CDT WED MAY 6 2015 OKZ004>048-050>052-TXZ083>090-080400- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1047 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM FREEDOM TO ELK CITY... TO HOLLIS TO QUANAH TEXAS... AND THEN WEST OF A LINE FROM PONCA CITY AND STILLWATER... TO SHAWNEE AND SULPHUR... TO SEMINOLE TO ARDMORE OKLAHOMA. THIS INCLUDES PLACES SUCH AS ENID... THE OKLAHOMA CITY METRO... LAWTON... AND WICHITA FALLS. TIMING... THROUGH 2 AM IMPACTS... HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS OF 60 TO 70 MPH... AND A FEW TORNADOES... LOCALLY HEAVY RAINFALL HAS AND WILL... CONTINUE TO CAUSE FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS OVERNIGHT AND INTO THE EARLY MORNING HOURS. ALTHOUGH ACTIVITY WILL REMAIN SCATTERED... ANY STORM THAT DEVELOPS WILL HAVE A HIGH PROBABILITY OF BECOMING SEVERE. VERY LARGE HAIL... DAMAGING WIND GUSTS AND THE CHANCE FOR A FEW TORNADOES REMAINS... ESPECIALLY ACROSS SOUTHWESTERN OKLAHOMA AN WESTERN NORTH TEXAS. ADDITIONAL HEAVY RAINFALL MAY ALSO INCREASE THE ONGOING FLOOD ISSUES. THUNDERSTORM INTENSITY IS EXPECTED TO GRADUALLY WEAKEN DURING THE OVERNIGHT HOURS... BUT STORMS MAY STILL PRODUCE LOCALLY HEAVY RAINFALL AND SOME HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH AT LEAST SUNDAY. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Local storm report, May 6, 10:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1032 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL HEADRICK 34.63N 99.14W
05/06/2015 E1.25 INCH JACKSON OK PUBLIC
0900 PM HAIL 2 S NORMAN 35.19N 97.44W
05/06/2015 E2.00 INCH CLEVELAND OK TRAINED SPOTTER
0906 PM HAIL 1 SE NORMAN 35.21N 97.43W
05/06/2015 E1.75 INCH CLEVELAND OK TRAINED SPOTTER
0915 PM HAIL 2 E NORMAN 35.22N 97.41W
05/06/2015 E1.50 INCH CLEVELAND OK TRAINED SPOTTER
0925 PM HAIL 6 ENE NORMAN 35.25N 97.34W
05/06/2015 E1.00 INCH CLEVELAND OK TRAINED SPOTTER
&&
FMLocal storm report, May 6, 10:42 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1042 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TORNADO 4 NW NORMAN 35.26N 97.49W
05/06/2015 CLEVELAND OK TRAINED SPOTTER
TORNADO WITH DAMAGE IN NORTHWEST NORMAN... NEAR NORTHWEST
36TH AVENUE AND TECUMSEH ROAD AND NEARBY AREAS.
0600 PM TSTM WND DMG 3 WNW NORMAN 35.23N 97.49W
05/06/2015 CLEVELAND OK TRAINED SPOTTER
DAMAGE TO A HOTEL AT INTERSTATE 35 AND ROBINSON STREET.
&&Local storm report, May 6, 10:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1051 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM NON-TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/06/2015 M62 MPH JEFFERSON OK MESONET
&&
FMLocal storm report, May 6, 10:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM NON-TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/06/2015 M64 MPH JEFFERSON OK MESONET
&&
FMSpecial weather statement, May 6, 10:55 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT WED MAY 6 2015
OKZ045-046-050-070430-
CARTER OK-LOVE OK-JEFFERSON OK-
1055 PM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...
NORTHWESTERN LOVE AND JEFFERSON COUNTIES UNTIL 1130 PM CDT...
AT 1054 PM CDT...STRONG WINDS ARE OCCURRING IN SOUTHERN OKLAHOMA TO
THE NORTHEAST OF A COMPLEX OF THUNDERSTORMS OVER NORTH TEXAS.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3391 9747 3390 9759 3395 9759 3399 9767
3388 9781 3388 9792 3396 9796 3399 9795
3401 9798 3427 9812 3431 9723 3391 9720
3390 9725 3386 9726 3389 9731 3386 9732
3388 9733 3388 9734 3385 9733 3385 9746
TIME...MOT...LOC 0354Z 224DEG 35KT 3404 9767
..SPEG.Local storm report, May 6, 10:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 6 E TUTTLE 35.29N 97.71W
05/06/2015 GRADY OK PUBLIC
TREES SNAPPED OR UPROOTED
&&
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 45 min |
| May 6, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Wilbarger | 48 min |
| May 6, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 43 min |
| May 6, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 40 min |
| May 6, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox | 43 min |
| May 6, 8:07 PM CDT | Tornado Warning | OUN | Archer | 23 min |
| May 6, 8:29 PM CDT | Tornado Warning | OUN | Archer | 31 min |
| May 6, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 39 min |
| May 6, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 51 min |
| May 6, 8:57 PM CDT | Tornado Warning | OUN | Archer, Wichita | 48 min |
| May 6, 10:05 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 40 min |
| May 6, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 50 min |
| May 6, 10:34 PM CDT | Tornado Warning | OUN | Clay | 26 min |
| May 6, 10:40 PM CDT | Flash Flood Warning | OUN | Archer, Baylor, Clay, Foard, Knox, Wichita | 3 hr |
| May 6, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 52 min |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Knox, Wilbarger | 45 min |
| May 6, 11:03 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 42 min |
| May 6, 11:26 PM CDT | Tornado Warning | OUN | Archer, Baylor | 16 min |
| May 6, 11:40 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 50 min |
| May 6, 11:55 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 50 min |
| May 7, 12:10 AM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wilbarger | 50 min |
| May 7, 12:21 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 39 min |
| May 7, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Wilbarger | 38 min |
| May 7, 12:56 AM CDT | Severe Thunderstorm Warning | OUN | Archer | 31 min |
| May 7, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 49 min |
| May 7, 11:30 AM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 30 min |
| May 7, 11:54 AM CDT | Flood Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 3 days |
| May 7, 12:08 PM CDT | Special Weather Statement | OUN | Hardeman | 37 min |
| May 7, 12:18 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 42 min |
| May 7, 1:05 PM CDT | Areal Flood Advisory | OUN | Hardeman | 3 hr |
| May 7, 1:34 PM CDT | Special Weather Statement | OUN | Hardeman | 26 min |
| May 7, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman, Wilbarger | 40 min |
| May 7, 2:17 PM CDT | Special Weather Statement | OUN | Baylor, Foard, Knox | 28 min |
| May 7, 2:22 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 38 min |
| May 7, 2:31 PM CDT | Severe Thunderstorm Warning | OUN | Baylor | 44 min |
| May 7, 3:05 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Foard, Knox, Wichita, Wilbarger | 40 min |
| May 7, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wichita, Wilbarger | 51 min |
| May 7, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay, Wichita | 50 min |
| May 7, 4:16 PM CDT | Flash Flood Warning | OUN | Archer, Baylor, Clay, Wichita, Wilbarger | 3 hr |
| May 7, 4:21 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 39 min |
| May 7, 4:49 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 56 min |
| May 7, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 22 min |
| May 7, 5:46 PM CDT | Special Weather Statement | OUN | Baylor | 44 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.